# SDR YENA2023031400240

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 618
- Aircraft time: 24,401 hours, 17,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING LIGHTS CHECK IN REFERENCE TO R.C. 004:J3K-190-D-E190 SERVICE CHECK, RH EXTERNAL MIDDLE EMERGENCY LIGHT WAS FOUND INOPERATIVE; REF TO TOMX WO 2162 NR 00346, RH EXTERNAL MIDDLE EMERGENCY LIGHT P/N: 2LA006954-11 WAS REMOVED PER EMB-190 A.M.M. 33-50-25-000-802-A AND RH EXTERNAL MIDDLE EMERGENCY LIGHT P/N: 2LA006954-11 WAS INSTALLED PER EMB-190 AMM 33-50-25-400-802-A. SATISFACTORY TEST.
